On a Theorem of Stein-Rosenberg Type in Interval Analysis.
Numerische Mathematik, Tome 50 (1986), pp. 17-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
interval analysis, spectral radius, Stein-Rosenberg theorem, interval matrices, asymptotic convergence factor, total step method
@article{NUMA_1986__50_133136,
author = {G\"unter Mayer},
title = {On a {Theorem} of {Stein-Rosenberg} {Type} in {Interval} {Analysis.}},
journal = {Numerische Mathematik},
pages = {17--26},
year = {1986},
volume = {50},
zbl = {0619.65023},
url = {http://geodesic.mathdoc.fr/item/NUMA_1986__50_133136/}
}
Günter Mayer. On a Theorem of Stein-Rosenberg Type in Interval Analysis.. Numerische Mathematik, Tome 50 (1986), pp. 17-26. http://geodesic.mathdoc.fr/item/NUMA_1986__50_133136/